# SDR 97ZZZX1878

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N114JR
- Make and model: Piper PA-31T1
- Aircraft serial: 31T8004037
- System (JASC): 2460 · DC Power Distribution System
- Part: Shock Mount
- Part number: 475109
- Condition: Broken
- Location: Relay Panel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED WHEN DEICE TURNED ON, PANEL LIGHTS WOULD FLICKER OR GO OUT.  VARIOUS OTHER CKTS ENERGIZED (HEATER FUEL, BOOT DEICE, ETC).  FOUND RELAY PANEL SHOCK MOUNT BROKEN CAUSING PANEL TO BE HOT WITH 24V DC, WHICH TURNED CIRCUITS ON.
